Reciprocal lower bound on modulus of curve families in metric surfaces
Rajala, K., & Romney, M. (2019). Reciprocal lower bound on modulus of curve families in metric surfaces. Annales Academiae Scientiarum Fennicae-Mathematica, 44, 681-692. https://doi.org/10.5186/aasfm.2019.4442
Published inAnnales Academiae Scientiarum Fennicae-Mathematica
© the Authors & Suomalainen tiedeakatemia, 2019
Publication in research information system
MetadataShow full item record
Related funder(s)Academy of Finland; European Commission
Funding program(s)Academy Project, AoF; Academy Research Fellow, AoF
The content of the publication reflects only the author’s view. The funder is not responsible for any use that may be made of the information it contains.
Showing items with similar title or keywords.
Rajala, Kai; Rasimus, Martti; Romney, Matthew (Springer, 2021)We consider extensions of quasiconformal maps and the uniformization theorem to the setting of metric spaces X homeomorphic to R2R2. Given a measure μμ on such a space, we introduce μμ-quasiconformal maps f:X→R2f:X→R2, ...
Ikonen, Toni (Walter de Gruyter GmbH, 2021)We extend the classical Carathéodory extension theorem to quasiconformal Jordan domains (Y,dY). We say that a metric space (Y,dY) is a quasiconformal Jordan domain if the completion Y of (Y,dY) has finite Hausdor 2-measure, ...
Romney, Matthew (Academic Press, 2019)For all n ≥2, we construct a metric space (X, d)and a quasisymmetric mapping f:[0, 1]n→X with the property that f−1 is not absolutely continuous with respect to the Hausdorff n-measure on X. That is, there exists a Borel ...
Benedict, Sita; Koskela, Pekka; Li, Xining (Springer, 2022)We study the integral characterizations of weighted Hardy spaces of quasiconformal mappings on the n-dimensional unit ball using the weight (1−r)n−2+α. We extend the known results for univalent functions on the unit disk. ...
Lohvansuu, Atte (Finnish Mathematical Society, 2021)We generalize a result of Freedman and He [4, Theorem 2.5], concerning the duality of moduli and capacities in solid tori, to sufficiently regular metric spaces. This is a continuation of the work of the author and Rajala ...